Semi-symmetry properties of the tangent bundle with a pseudo-Riemannian metric

Authors

  • Aydin Gezer Ataturk University - Department of Mathematics
  • Cagri Karaman Ataturk University - Department of Mathematics

Keywords:

metric connection, pseudo-Riemannian metric, Ricci semi-symmetry, semi-symmetry, tangent bundle

Abstract

In this note, we consider the tangent bundle TM equipped with a pseudo-Riemannian metric \(\tilde{g}\) over a Riemannian manifold (M, g).  We investigate semi-symmetry properties of the tangent bundle TM with respect to the Levi-Civita connection \(\tilde{∇}\) and a metric  \(\tilde{∇}\) with torsion.

Downloads

Published

2019-07-30

How to Cite

Gezer, A., & Karaman, C. (2019). Semi-symmetry properties of the tangent bundle with a pseudo-Riemannian metric. Italian Journal of Pure and Applied Mathematics, 42, 51–58. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7262

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 4 5 6 7 8 9 

You may also start an advanced similarity search for this article.